MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1378/chest.06-1659

Медицинская библиотека · Chest · 2007

Eosinophilic pneumonia due to duloxetine.

Espeleta Vidal J, Moore William H, Kane Philip B, Baram Daniel

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

A 32-year-old man presented with a 2-month history of worsening fever, chills, and cough despite therapy with oral antibiotics. Chest radiographs demonstrated migrating, peripheral upper lobe infiltrates. A CBC count demonstrated significant eosinophilia. At bronchoscopy, eosinophil-rich mucus was seen impacted throughout his bronchi. A transbronchial biopsy confirmed the diagnosis of eosinophilic pneumonia. Symptoms, eosinophilia, and radiographic abnormalities were reversed with cessation of duloxetine. This case report briefly reviews the diagnosis of drug-induced pulmonary infiltrates with eosinophilia (PIEs) and eosinophilic pneumonia. To our knowledge, this is the first reported case of PIEs due to duloxetine.

Для цитирования: Espeleta Vidal J, Moore William H, Kane Philip B, Baram Daniel. Eosinophilic pneumonia due to duloxetine.. Chest. 2007. DOI: 10.1378/chest.06-1659.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.